# SDR DLM88970088

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- System (JASC): 2450 · AC Power Distribution System
- Part: Crosstie Relay
- Condition: Failed
- Location: E/E Compt
- Component: 9008D092
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT 18K, LOST BOTH SETS OF FLT INSTR/AUTO PILOT AND AUTO THROTTLES.  PROCEDURE OPEN AC XTIE AND LAND C/W.  REGAINED ELECT POWER.  ISOLATED PROBLEM TO AC XTIE RELAY.  ITEM WAS PLACED ON MCO PER MEL AC XTIE SWITCH OPEN.
